# SDR CALA2014032490692

- Difficulty date: March 24, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 66,657 hours, 23,350 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1R & DOOR 1 AISLE EXIT LIGHTS INTERMITTENT ON & OFF.  REPLACED BATTERY PACK IAW MM 33-51-07 PAGE 204 & EMERGENCY LIGHTS OPERATED SATISFACTORY .
